Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2004, Volume 59, Issue 5(359), Pages 155–156 (Mi umn781)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Holomorphic automorphisms of two-dimensional hyperbolic tube domains

N. G. Kruzhilin

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm781

Full text: PDF file (236 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2004, 59:5, 966–968

Bibliographic databases:

MSC: Primary 32Q45; Secondary 32H02
Accepted: 01.09.2004

Citation: N. G. Kruzhilin, “Holomorphic automorphisms of two-dimensional hyperbolic tube domains”, Uspekhi Mat. Nauk, 59:5(359) (2004), 155–156; Russian Math. Surveys, 59:5 (2004), 966–968

Citation in format AMSBIB
\Bibitem{Kru04}
\by N.~G.~Kruzhilin
\paper Holomorphic automorphisms of two-dimensional hyperbolic tube domains
\jour Uspekhi Mat. Nauk
\yr 2004
\vol 59
\issue 5(359)
\pages 155--156
\mathnet{http://mi.mathnet.ru/umn781}
\crossref{https://doi.org/10.4213/rm781}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2125937}
\zmath{https://zbmath.org/?q=an:1071.32024}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004RuMaS..59..966K}
\transl
\jour Russian Math. Surveys
\yr 2004
\vol 59
\issue 5
\pages 966--968
\crossref{https://doi.org/10.1070/RM2004v059n05ABEH000781}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000227131700012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-14544308713}


Linking options:
  • http://mi.mathnet.ru/eng/umn781
  • https://doi.org/10.4213/rm781
  • http://mi.mathnet.ru/eng/umn/v59/i5/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:242
    Full text:140
    References:42
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021